# SDR ASAA2017012419536

- Difficulty date: January 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,983 hours, 4,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ON.  ACFT GROUNDED.
